| Model Number |
62-3411L |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Fracture (1260); Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); No Code Available (3191); Insufficient Information (4580)
| Date of Event |
10/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised due to loosening of the srom femur at the bone to implant interface.Post of srom hinge femoral component broke in-situ and part of post was stuck in universal femoral sleeve.Surgeon believes it broke under pressure.Surgeon had to remove femoral sleeve and press fit stem.Femur was revised.Doi: (b)(6) 2017.Dor: (b)(6) 2020; left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : dhr reviewed no deviations or nonconformance's were noted.H6 clinical code: removed the code for inadequate osteointegration and replaced with insufficient information (e2401).H6 medical device problem code: removed code for osseointegration and replaced with loss of or failure to bond (a040102).